New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Fibromyalgia or effects of blood clot and warfarin?
1 Replies
Blue Bâbe - November 20

I have pain in my hips, legs, wrists, upper arms and shoulders on both right and left sides, also in lower back and neck/lower back of head. I suffer from tingling in my left arm and hand and have constant dizzyness when I'm standing. My hearing is like living in a box, with every sound echoing in my head, even my own heartbeat and blood coursing around my veins. I was finaly diagnosed with Fibromyalgia on 30th August 2005.

On 17th September, I suffered a seizure. It took the hospital team 2 weeks to diagnose the cause of the siezure which has been put down to a bleed which occured into my brain, caused by a blood clot in a small vein in my head. When I recovered from the seizure, no medication was prescribed and no new symptoms were experienced for the 2 weeks, just the pre-mentioned Fibromyalgia aches etc. Once the cause of the seizure was diagnosed, I was prescribed Heparin to thin the blood and was eventually discharged from hospital with warfarin to control the blood to stop it from clotting.

Since starting the warfarin, I am experiencing tingling in the left side of my jaw and have an area of numbness on the left side of my face. The numbness moves around, from the jaw to just into the hair line and from my ear to my nose. I currently feel as though my left nostril has collapsed and the roof of my mouth is numb.

Could the new symptoms on my face, be caused by the warfarin or are they another symptom of Fibromyalgia?

 

Jean - November 20

This is a little involved and I think you should call your doctor and get these answers. You might have something else occuring and it best be talked to by a doctor. Sorry I could not help you but we are here if you need us.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question